# SDR VNAA2017082911102

- Difficulty date: August 29, 2017
- Submitted: August 30, 2017
- Operation: Air carrier
- Aircraft: N250PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7929
- Aircraft time: 31,793 hours, 31,893 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Condition: Malfunctioned
- Location: Windshield Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE, THE CREW RECEIVED A LEFT WINDSHIELD HEAT CAUTION MESSAGE AND NOTICED A SLIGHT ODOR. THE QUICK REFERENCE HANDBOOK WAS FOLLOWED AND CYCLED SYSTEM. AFTER CYCLING THE SYSTEM THE CREW OBSERVED SMOKE AND TURNED THE WINDSHIELD HEAT OFF. THE AIRCRAFT RETURNED TO FIELD AND AN EMERGENCY WAS DECLARED. THE AIRCRAFT LANDED AND TAXIED TO THE GATE WITH NO FURTHUR INCIDENT.  R & R THE WINDSHIELD AND WINDSHIELD HEAT  CONTROLLER.
